Home Fun & Interesting Anyone Else On Or Ever Took Effexor?
Report Post

Anyone Else On Or Ever Took Effexor?

by GerbzBaby

Recently my therapist proscribed me Effexer for my depression and anxiety but it seems like it made it a bit worse? I’ve been feeling extremely nauseous after taking the pill, my heart rate picks up for no reason (I’m wondering if it’s just me having some sort of anxiety attack or it’s the pill?), I’ve felt weak and I’m trembling randomly. Anyone else have those symptoms while on this medication??? I just started it two days ago so maybe my body’s adjusting?

8 comments
0

Related posts

8 comments

nuclearbackpack 9/29/2016 - 7:55 pm

I just got dry mouth and overeating. Only noticed a difference in my mood when I got put on the highest dose.

quietcheep 9/29/2016 - 7:56 pm

i had it for several weeks after getting prescribed it (it took me a while to take it regularly bc of it). i leveled out, but everyone reacts to medication differently. if you’re having negative symptoms like that, try contacting your doctor or a medical professional and tell them your symptoms and see what they can do. hope this helps

rocketman 9/29/2016 - 8:39 pm

all meds have some kind of side effects, i can’t speak for everyone just myself, i took different crap it actually helped to get me over the hump when i was at the end of my rope, but in the end i decided medication isn’t the answer, it would be nice if you could take a pill and live happily ever after, but really it’s best to accept the way i feel is my normal and just deal with it and ignore it, don’t let it consume you, the mind is very powerful, it can work against you or for you.

soboredofthings 9/29/2016 - 9:05 pm

It’s a serotonin-dopamine re-uptake inhibitor, but man this med is confusing for me. I noticed my depression lift at about 37.5 mg when I was tapering off of it. When I was on 75mg/ day I noticed that I had issues with lack of appetite along with TMJ. I also noticed that I was sleeping constantly at 75 mg. Getting off of the med is difficult, never had worse mood swings, but that being said this is one of the first that I actually took long enough to experience full effects. There are some strange detox symptoms, weird head rush, migraines, and hypersomnia.

Honestly, you shouldn’t ask other about meds, generally for the most part you will get mixed opinions on them. It is better to start the med, and pay close attention to the changes in your mood, over-all outlook towards the world, and most importantly bodily side effects.

Night In Atlantis 9/29/2016 - 9:26 pm

Nausea is common when first taking venlafaxine (Effexor), A gradual increase from 75mg/day to reach effective dose is therefore recommended. A dose-response relationship would see that at its lower therapeutic dose of (75 mg/day) it blocks the reuptake only of serotonin, similar to an SRI. Higher doses (around 150-225mg/day) see a dual action on both serotonin and norepinephrine.

Some initial side effects will reduce once the body adjusts, you should hopefully feel better at around 1-2 weeks and it is advised to wait around 4-6 weeks before making an evaluation. It’s often trial and error switching until the right medication or combination is found. SRI’s, SNRI’s are often first line medications. Have you considered desvenlafaxine (Pristiq)? It’s sometimes more tolerable.

soboredofthings 9/29/2016 - 9:42 pm

ope well shoot, it’s norepinephrine and not dopamine. ugh me.

Night In Atlantis 9/29/2016 - 10:00 pm

At higher doses venlafaxine can indirectly increase dopamine so you were kind of right….

muspelhem 9/29/2016 - 9:39 pm

Without knowing the slightest about you or your predicament, I arrogantly think you would be better off without medication.

Read up on some psychology. Take care of yourself.

Idk.

Leave a Comment